One beer should be okay but just beware of the possible side effect that you may experience. Alcohol in excess must be avoided though.
Ethanol can exacerbate the cutaneous flushing that is a common side effect of niacin. At least one case of delirium and lactic acidosis has been reported with coadministration of these drugs, although data are limited.
MANAGEMENT: Coadministration should probably be discouraged, particularly since chronic consumption of large amounts of alcohol is associated with hyperlipidemia.
- Niacin Information for Consumers
- Niacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Niacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 28 Apr 2010 • 1 answer
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Posted 27 Oct 2010 • 1 answer
Posted 21 Nov 2012 • 2 answers
Posted 9 Apr 2016 • 1 answer